# SDR 98ZZZM474

- Difficulty date: May 19, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N303TW
- Make and model: Boeing 747257B
- Aircraft serial: 20116
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Corroded
- Location: Bs 1241
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK INSPECTION DISCOVERED CORROSION ON THE CANTER BULKHEAD AROUND THE APU FUEL FEED CUTOUT AT BS 1241 BETWEEN BL 0.00 AND 11.33.  REPAIRED BY TRIMMING OUT THE SLOPING CANTER PRESSURE DECK WEB BETWEEN BL 0.0 AND RBL 15, FABRICATING AND INSTALLING A REPAIR WEB SECTION SPLICED IN PLACE WITH DOUBLERS AND FILLERS.  REPAIRED IAW EVERGREEN AIR CENTER, ENGINEERING CHANGE/REPAIR AUTHORIZATION NR N303TW-53-009-EAC.  (M)
